# SDR HEEA061812

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 51565000R
- Condition: Failed
- Location: Dc System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ADJUST VOLTAGE ON VOLTAGE REGULATOR.
